# SDR IPXA2022110988013

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 80,282 hours, 17,597 cycles
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, EMERGENCY DECLARED,  MULTIPLE LARGE COMPRESSOR STALLS ON THE #3 ENGINE RIGHT AFTER TAKE OFFTOWER INDICATD THERE WAS FLAME COMING FROM THE #3 ENGINE DURING SURGES.  R & R # 3 ENGINE REF TC 9100 EO M 7100-53395-A.
